# SDR ASOA2013120309533

- Difficulty date: November 7, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 23,678 hours, 22,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, LBL 9 SEGMENT FS 559+110 TO 559+122 CORRODED.  REMOVE CORRODED SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW AMM 20-21-00, AMM 53-01-11-000-802 & 53-01-11-400-802.
